The periodic growth of scales in Gadidae and Pleuronectidae as an index of age

Thompson, JS. 1902 The periodic growth of scales in Gadidae and Pleuronectidae as an index of age. Journal of the Marine Biological Association of the United Kingdom, 6 (3). 373-375.

[img] PDF
The_periodic_growth_of_scales_in_Gadidae_and_pleuronectidae_as_an_index_of_age.pdf

Download (940kB)
Item Type: Publication - Article
Additional Keywords: Growth Age determination Scales
Subjects: Zoology
Divisions: Marine Biological Association of the UK > Other (MBA)
Depositing User: EPServices Admin
Date made live: 04 Oct 2005
Last Modified: 06 Jun 2017 15:45
URI: http://plymsea.ac.uk/id/eprint/220

Actions (login required)

View Item View Item